6 doctors weighed in:

Are there any serious side effects of Metronidazole? Is my fourth day taking it and I feel dizzy, weak, my mouth tastes weird and my urine is reddish.

6 doctors weighed in
Dr. John Froude
Internal Medicine - Infectious Disease
5 doctors agree

In brief: Yes

All of your symptoms could be caused by Metronidazole except tor the reddish urine.
It is a good drug but fairly high in side effects. How many days are you on it? If five, try to finish the course. If longer you may need to go back to the doctor who prescribed it ad tell him. He will do a urine test at the same time.

In brief: Yes

All of your symptoms could be caused by Metronidazole except tor the reddish urine.
It is a good drug but fairly high in side effects. How many days are you on it? If five, try to finish the course. If longer you may need to go back to the doctor who prescribed it ad tell him. He will do a urine test at the same time.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
26 years in practice
179K people helped
Continue
100,000 doctors available